# SDR GAIA00401

- Difficulty date: July 14, 2000
- Submitted: September 6, 2000
- Operation: Air carrier
- Aircraft: N858AA
- Make and model: Boeing 727223
- Aircraft serial: 21085
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK INSPECTION, SKIN WAS FOUND DENTED AT BS 1100, STRINGER S-1.  CUT OUT DAMAGE AND REPAIRED AREA PER B727 SRM 53-30-3, FIGURE 3.  (M)
